Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative
Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1233-1240
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_7_a18,
author = {N. I. Kozlov and A. I. Kondrat'eva and I. G. Krutikova and V. I. Pan'kov and S. V. Rusetskii},
title = {Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative},
journal = {Differencialʹnye uravneni\^a},
pages = {1233--1240},
year = {1989},
volume = {25},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_7_a18/}
}
TY - JOUR AU - N. I. Kozlov AU - A. I. Kondrat'eva AU - I. G. Krutikova AU - V. I. Pan'kov AU - S. V. Rusetskii TI - Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative JO - Differencialʹnye uravneniâ PY - 1989 SP - 1233 EP - 1240 VL - 25 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_7_a18/ LA - ru ID - DE_1989_25_7_a18 ER -
%0 Journal Article %A N. I. Kozlov %A A. I. Kondrat'eva %A I. G. Krutikova %A V. I. Pan'kov %A S. V. Rusetskii %T Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative %J Differencialʹnye uravneniâ %D 1989 %P 1233-1240 %V 25 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1989_25_7_a18/ %G ru %F DE_1989_25_7_a18
N. I. Kozlov; A. I. Kondrat'eva; I. G. Krutikova; V. I. Pan'kov; S. V. Rusetskii. Numerical solution of a system of partial differential equations with a small parameter multiplying the derivative. Differencialʹnye uravneniâ, Tome 25 (1989) no. 7, pp. 1233-1240. http://geodesic.mathdoc.fr/item/DE_1989_25_7_a18/